# SDR DALA13052063155

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 30,263 hours, 15,661 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 14C WIRE CONNECTOR DAMAGE.  R & R 14C EMERGENCY LIGHT WIRE HARNESS IAW ESPM 20-33-20.  OPS CK GOOD.  OK FOR SERVICE.
